File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A hybrid algorithm for queueing systems

TitleA hybrid algorithm for queueing systems
Authors
Issue Date2004
PublisherSpringer-Verlag Italia Srl. The Journal's web site is located at http://www.springer.it/libri_libro.asp?id=78
Citation
Calcolo, 2004, v. 41 n. 3, p. 139-151 How to Cite?
AbstractIn this paper, we propose a hybrid algorithm based on [12] for solving linear systems of equations. The hybrid algorithm combines the evolutionary algorithm and the successive over-relaxation (SOR) method. The evolutionary algorithm allows the relaxation parameter w to be adaptive in the SOR method. We prove the convergence of the hybrid algorithm for strictly diagonal dominant linear systems. We then apply it to solve the steady-state probability distributions of Markovian queueing systems. Numerical examples are given to demonstrate the fast convergence rate of the method. © Springer-Verlag 2004.
Persistent Identifierhttp://hdl.handle.net/10722/75269
ISSN
2015 Impact Factor: 0.816
2015 SCImago Journal Rankings: 0.704
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorYuen, WOen_HK
dc.contributor.authorChing, WKen_HK
dc.contributor.authorNg, MKen_HK
dc.date.accessioned2010-09-06T07:09:32Z-
dc.date.available2010-09-06T07:09:32Z-
dc.date.issued2004en_HK
dc.identifier.citationCalcolo, 2004, v. 41 n. 3, p. 139-151en_HK
dc.identifier.issn0008-0624en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75269-
dc.description.abstractIn this paper, we propose a hybrid algorithm based on [12] for solving linear systems of equations. The hybrid algorithm combines the evolutionary algorithm and the successive over-relaxation (SOR) method. The evolutionary algorithm allows the relaxation parameter w to be adaptive in the SOR method. We prove the convergence of the hybrid algorithm for strictly diagonal dominant linear systems. We then apply it to solve the steady-state probability distributions of Markovian queueing systems. Numerical examples are given to demonstrate the fast convergence rate of the method. © Springer-Verlag 2004.en_HK
dc.languageengen_HK
dc.publisherSpringer-Verlag Italia Srl. The Journal's web site is located at http://www.springer.it/libri_libro.asp?id=78en_HK
dc.relation.ispartofCalcoloen_HK
dc.titleA hybrid algorithm for queueing systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0008-0624&volume=41&spage=139&epage=151&date=2004&atitle=A+Hybrid+Algorithm+for+Queueing+Systemsen_HK
dc.identifier.emailChing, WK:wching@hku.hken_HK
dc.identifier.authorityChing, WK=rp00679en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s10092-004-0088-3en_HK
dc.identifier.scopuseid_2-s2.0-8744264033en_HK
dc.identifier.hkuros97990en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-8744264033&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume41en_HK
dc.identifier.issue3en_HK
dc.identifier.spage139en_HK
dc.identifier.epage151en_HK
dc.identifier.isiWOS:000231279100002-
dc.publisher.placeItalyen_HK
dc.identifier.scopusauthoridYuen, WO=7102761296en_HK
dc.identifier.scopusauthoridChing, WK=13310265500en_HK
dc.identifier.scopusauthoridNg, MK=34571761900en_HK
dc.identifier.citeulike642113-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats